# SDR DALA2024053005668

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 93,010 hours, 43,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 DISC: ER/A 607913-14 HAS BEEN REVISED TO 'B'. FOLLOW ON ACTION IS REQU IRED. C/A: NOSE FWD FUSELAGE/ LOWER CENTER SKIN PANEL AND REINFORCEMENT /CORRODED. PERFORM SECTION II EVERY 16000FC AFTER SECTION I. ASSOCIATED ER/A 14-607913 ADDED FOR AC 3219. (LP: 0364760)
